Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Low sexual desire, diagnosed with low thyroid, recommended nebido injection. Right treatment?

I went to my gynecologist today because of my lack of sexual appetite . I am 39 yrs and I am in a stable relationship. However I have been having problems with my partner in view of my low sex drive. To this affect after the blood test it results that I have low thyroid ...which the gynecologist have given me pills to cure. However, and this what concerns me he has recommended a nebido injection (half doze) to take every 4 months. After researching on the Internet I notice that nebido injection is not really recommended to women. My gynecologist is actually quite confident that by this injection my sex drive will become excellent. Can you pls give me a second opinion. Thanks
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Endocrinologist 's  Response
Yes, Testosterone is used in women to improve sexual desire . But you must do few tests and rule out other hormonal disorders which can cause low sexual desire. You may meet an endocrinologist
Answered: Mon, 20 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor